# SDR AALA202304252669

- Difficulty date: March 7, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 77,122 hours, 30,855 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225200
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FRAME AFT FACE WEB ON THE HORIZONTAL FLANGE LOWER RADII CRACKED AT FR 68 AND S22L. REPAIRED FRAME PER EA 343126.
